Access count of this item: 47

Files in This Item:
File Description SizeFormat 
1722-05.pdf838.46 kBAdobe PDFView/Open
Title: Braided differential structure on affine Weyl groups and nil-Hecke algebras (Homogeneous spaces and non-commutative harmonic analysis)
Authors: Maeno, Toshiaki
Author's alias: 前野, 俊昭
Issue Date: Dec-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1722
Start page: 38
End page: 47
URI: http://hdl.handle.net/2433/170436
Appears in Collections:Homogeneous spaces and non-commutative harmonic analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.